| Model Number |
MMT-723NAS |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that act and esc button had to press multiple times to respond, had to rewind to get the insulin.Customer reported that insulin pump had random unexplained no insulin delivery, battery life less than 3 weeks.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.